# SDR SWAA022431

- Difficulty date: October 12, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 64,526 hours, 70,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND T-CHORD CRACKED AT BS 178, WL 182 AND RBL 5.7.  REPAIRED T-CHORD PER SRM.
